# SDR CALA2022102402931

- Difficulty date: October 24, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 61,282 hours, 26,277 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: None
- Part number: NA
- Condition: None
- Location: R Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING, T/E LWR SKIN SUPPORT PLATE FOR HYD LINE CONNECTIONS FROM PYLON IS WORN-OUT REMOVED AND REPLACED SUPPORT PLATE IAW SRM 57-21-11-300-005. EMP : V933863 WC: 36421 STA: ST ENG BFM ESFR# 1030227
